# SDR SIMA20131008001

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,917 hours, 21,240 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014332931
- Part serial: 00033554
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AT 36000 FT,  NOTICED AN ELECTRICAL BURNING ODOR IN COCKPIT.   MFD WENT BLANK AND CIRCUIT BREAKER TRIPPED.  DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REMOVED MFD 1, INSPECTED CONNECTOR AND WIRING, AND REPLACED MFD 1 IAW AMM 34-22-01.   ACFT RETURNED TO SERVICE.
